# SDR USAAF97057

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 4920 · APU Core Engine
- Part: Aux Power Unit
- Part number: GTCP36150RR
- Condition: Failed
- Location: Tail Section
- Part time: 2,079 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT/ERI - FLT 502 - ON DESCENT INTO ERI, THE APU SHUT DOWN AUTOMATICALLY WHEN THE SPEED BRAKE WAS DEPLOYED.  A 'LOW AGENT' FOR THE APU FIRE SYSTEM ALSO ILLUMINATED.  THE FLIGHT LANDED ERI WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE APU ASSY.  US AIRWAYS S/N P108RR.  (X)
